EFFEXOR: YOUNG FATHER SUFFERS AKATHISIA IN DAYS ON MEDS

Josh Jensen

Josh Jensen

Great article Josh and Aimee! Let’s hope it serves as a warning to the dangerous effects of antidepressants. Akathisia is a Greek term meaning “Can’t sit still.” As you will read in this article that is exactly what happened to Josh after only days on Effexor. Had the doctors recognized it as such they would have known to stop the medication. Instead they continued medicating him with the drugs that are known to cause this. Read the article explaining it all here:

FAMILY SAYS DEPRESSION MED TRIGGERED

A WALK WITHOUT END

ARIZONA CITY — Josh Jensen walks 5 miles a day. Up and down the hall. Across the living room. To the kitchen and back.

He can’t stop.

“He paces until 4 o’clock in the morning, until he’s exhausted,” said Aimee Jensen, his wife.

He catches six to seven hours of restless sleep. Then he gets up and starts again.
Aimee, 28, sat across from me on their living room couch. Two or three of their five kids were at her side. The rest were in their bedrooms. They range in age from 1 to 7.

Josh, 27, did not sit on the couch. He paced. It was not a shuffle. It was not a stroll. It was a power walk. Like he was trying to get somewhere in a hurry. In this case, the other side of the living room.

Josh could speak as he walked. In that regard, he was fine. Articulate.

He found others like him online. They said they felt imprisoned by their own skin. They wanted to escape. They couldn’t, but kept trying. They kept walking.

I turned to Mylee, the 7-year-old. I asked her what she thought about her father. Always walking, never stopping.

“It’s sad,” she said.

Two years ago, Josh had problems. But not this one. He walked when he had to. When he wanted to. He sat still for meals and other daily routines. He had a good job installing Internet in homes…..

CONTINUE READING THEIR MEDICATION NIGHTMARE HERE:

http://m.trivalleycentral.com/mobile/opinion/columns/family-says-depression-med-triggered-a-walk-without-end/article_dd8c0ed6-111d-11e5-b453-a364258056fe.html

Ann Blake Tracy, Executive Director,

International Coalition for Drug Awareness

www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships in the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. For only a $30 membership for one month you can even get 30 days of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS access to my book on antidepressants (500 plus pages) with more information than you will find anywhere else (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

872 total views, 1 views today

Posted in Recent Cases Blog.

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply